# SDR SWAA2023031414508

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT FIXED ACCESS PANEL LOWER AREA AT LT WING 2023-119652<[01] TOOL USED CALIPER P/N: 500-196-30:; S/N: A21126170; DUE DATE: 09-NOV-23.;[02] REPLACED ANGLE AND FASTENERS LOCATED ON TRAILING EDGE LOCATED AT FIXED ACCESS PANEL LOWER AREA AT LT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #115A2930 SHEET 8; REV -  SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2; COMPLETED
